MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; VALVELESS, CUSHION,BUBBLE,BARI,28X22

Medline Industries, LP MEDLINE; VALVELESS, CUSHION,BUBBLE,BARI,28X22
Catalog Number MSCBUB2822VL
Medical Device Problem Codes Material Split, Cut or Torn (4008); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
VALVELESS, CUSHION,BUBBLE,BARI,28X22
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rylee rosenberg
three lakes drive
northfield, IL 60093--275
MDR Report Key50649517
Report Number1417592-2026-33058
Device Sequence Number10339718
Product Code KIC
UDI-Device Identifier00197344014371
UDI-Public00197344014371
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSCBUB2822VL
Device Lot Number33023110001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown